MathSciNet Relay Station
MathSciNet bibliographic data
MR1211577 22D25 (43A35 43A60 46B20 46L99)
Belanger, Alain; Forrest, Brian E. Geometric properties of some subspaces of ${\rm VN}(G)$. Proc. Amer. Math. Soc. 122 (1994), no. 1, 131–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement